General results on strong approximation by orthogonal series

Leindler, László and Meir, Amram: General results on strong approximation by orthogonal series. In: Acta scientiarum mathematicarum, (55) 3-4. pp. 317-331. (1991)

[img]
Preview
Cikk, tanulmány, mű
math_055_fasc_003_004_317-331.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 317-331
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 330-331.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15316

Actions (login required)

View Item View Item